# SDR DALA2021082505017

- Difficulty date: August 25, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 57,404 hours, 29,635 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: Nr 1 A/C Pack
- Part time: 59,825 hours, 29,634 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3117 - DIV - TO MIA WITH PACK 1 ALREADY ON MEL AND UNABLE TO PRESSURIZE CABIN AFTER T/O. CORRECTIVE ACTION: REPLACED BLOWN ACM INLET DUCT AND ACM. REPLACED PACK 1 CONTROLLER AND TEMP SENSOR 12HH. BOTH PACKS RTS.(8018856)
